# SDR USAA920080431

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 52,590 hours, 36,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - CRACKED FUSELAGE, BS 747, S25R.  REPAIRED FUSELAGE SKIN, BS 747, S25R IAW B737 SRM 53-00-01 REPAIR 31.
